2017
Том 69
№ 7

All Issues

Volume 20, № 2, 1968

Article (Ukrainian)

On boundary value problems with translation and conjugation for systems of analytic functions

Khasabov E. G., Litvinchuk G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 

Article (Ukrainian)

Estimate of residue for some cubature formulas

Dzyadyk V. K., Panasovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 147–155

Article (Ukrainian)

The stability of the solution of a system of linear differential equations with periodic coefficients

Ilyukhin A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 156–165

Article (Ukrainian)

Construction of solutions of almost diagonal systems of linear differential equations using the accelerated convergence method

Belan E. P., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 166–175

Article (Ukrainian)

An approximate unit in the group algebra of a ring group

Palyutkin V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 176–182

Article (Ukrainian)

Brief survey of research in the Academy of Sciences of the Ukrainian SSR on the mechanics of deformable solids

Savin G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 183–191

Article (Ukrainian)

Approximation of continuous functions by regular polynomials

Polyakov R. V., Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 192–202

Article (Ukrainian)

Averaging method for neutral differential-difference equations

Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 203–209

Article (Ukrainian)

Special characteristics of partial differential equations of the second order

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 210–217

Article (Ukrainian)

Linearization method for solving nonlinear boundary value problems

Shamansky V. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 218–227

Article (Ukrainian)

One method of analytically continuing the Riemann zeta-function

Burlachenko V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 238–243

Article (Ukrainian)

Counting of abelian words formed from letters of some collection of alphabets

Vinnichenko N. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 243–245

Article (Ukrainian)

Hereditary orders

Drozd Yu. A., Kirichenko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 246–248

Article (Ukrainian)

Solvability of a nonlinear boundary value problem

Yurchenko A. S., Zharii Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 248–252

Article (Ukrainian)

Theory of characteristic functions of operator nodes

Isaev L. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 253–257

Article (Ukrainian)

Concerning a method of solution of linear integral equations of the second kind

Kalayda A. F., Sereda V. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 257–263

Article (Ukrainian)

Periodic solutions of quasilinear autonomous systems with time-lag

Kozubovskaya I. G., Martynyuk D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 263–265

Article (Ukrainian)

On a problem of bing

Kompaniets V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 265–269